Archived Papers for Journal
Sahand Communications in Mathematical Analysis >>
Vol.3, No.1
Publisher: University of Maragheh
Publishing Date: 2016-02-15
- The norm of certain matrix operators on the new difference sequence spaces I
Authors: Hadi Roopaei; Davoud Foroutannia
- The approximate solutions of Fredholm integral equations on Cantor sets within local fractional operators
Authors: Hassan Kamil Jassim
- Some properties of fuzzy real numbers
Authors: Bayaz Daraby; Javad Jafari
- Some study on the growth properties of entire functions represented by vector valued Dirichlet series in the light of relative Ritt orders
Authors: Sanjib Datta; Tanmay Biswas; Pranab Das
- Numerical solution of a class of nonlinear two-dimensional integral equations using Bernoulli polynomials
Authors: Sohrab Bazm
- On strongly Jordan zero-product preserving maps
Authors: Ali Reza Khoddami
- Parabolic starlike mappings of the unit ball B^n
Authors: Samira Rahrovi